# SDR MWEA040064

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593271749
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON UPPER CROWN AT STATION 1041 LONGERON LT.   FABRICATED AND INSTALLED SKIN AND DOUBLER.
